# SDR CALA9800810

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 2620 · Extinguishing System
- Part: Wire
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 ENGINE NUMBER 1 AGENT FIRE BOTTLE LOW PRESSURE SWITCH FAILED.  WIRE FOUND BROKEN AT EARTH POINT 6015D.  WIRE RETERMINATED WITH A NEW TAG PER MM20-00-00.
